On the partition of real symmetric matrices according to the multiplicities of their eigenvalues

P. Jonker, Georg J. Still, F. Twilt

    Research output: Contribution to journalArticleAcademicpeer-review

    Original languageUndefined
    Pages (from-to)169-181
    Number of pages13
    JournalControl and cybernetics
    Volume23
    Issue number1/2
    Publication statusPublished - 1994

    Keywords

    • METIS-140387

    Cite this

    Jonker, P. ; Still, Georg J. ; Twilt, F. / On the partition of real symmetric matrices according to the multiplicities of their eigenvalues. In: Control and cybernetics. 1994 ; Vol. 23, No. 1/2. pp. 169-181.
    @article{0123252bd06b4975a3b0f2b1d42bf24a,
    title = "On the partition of real symmetric matrices according to the multiplicities of their eigenvalues",
    keywords = "METIS-140387",
    author = "P. Jonker and Still, {Georg J.} and F. Twilt",
    year = "1994",
    language = "Undefined",
    volume = "23",
    pages = "169--181",
    journal = "Control and cybernetics",
    issn = "0324-8569",
    publisher = "Systems Research Institute",
    number = "1/2",

    }

    On the partition of real symmetric matrices according to the multiplicities of their eigenvalues. / Jonker, P.; Still, Georg J.; Twilt, F.

    In: Control and cybernetics, Vol. 23, No. 1/2, 1994, p. 169-181.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - On the partition of real symmetric matrices according to the multiplicities of their eigenvalues

    AU - Jonker, P.

    AU - Still, Georg J.

    AU - Twilt, F.

    PY - 1994

    Y1 - 1994

    KW - METIS-140387

    M3 - Article

    VL - 23

    SP - 169

    EP - 181

    JO - Control and cybernetics

    JF - Control and cybernetics

    SN - 0324-8569

    IS - 1/2

    ER -